# SDR USAA2014072200003

- Difficulty date: July 21, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 46,076 hours, 21,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100031000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS ARE DAMAGED AT SEAT ROWS 1, 24 & 26.  REPLACED EMER LIGHT LENS ASSEMBLIES AT SEAT ROWS 1, 24 & 26 IAW AMM 33-51-19-400-001-A.
